# SDR SIMA1331

- Difficulty date: May 12, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 3,245 hours, 3,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Failed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OMA - FLT 4148 - LEFT OVER WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT EXTERNAL ASSY.  OPS CHECK GOOD.  (X)
